# SDR REXA2017050800573

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 6,765 hours, 4,583 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RECIRC FAN FAULT ILLUMINATED & SMELL EMITTED RECIRC FAN NR 1 INOP. DEFERRED RECIRC FAN NR 1 IAW MEL 21-22-1 CAT C. R&R RECIRC NR 1 FILTER SYSTEM. OP CHECKS GOOD IAW AMM 21-22-12.
